• Home
  • Browse
    • Current Issue
    • By Issue
    • By Author
    • By Subject
    • Author Index
    • Keyword Index
  • Journal Info
    • About Journal
    • Aims and Scope
    • Editorial Board
    • Publication Ethics
    • Indexing and Abstracting
    • Related Links
    • Contact Information
    • Peer Review Process
    • Journal Metrics
    • ّForms
  • Guide for Authors
  • Submit Manuscript
  • Reviewers
  • Login
    • Login
    • Register
  • Persian

Piecewise Constant Controlled Linear Fuzzy Systems

Authors

  • A. V. Plotnikov 1
  • A. V. Arsiry 2
  • T. A. Komleva 2

1 1

2 q


International Journal of Industrial Mathematics
Volume 4, Issue 2 - Serial Number 2
April 2012
Pages 77-85

Files

  • XML
  • PDF 1.09 M

Share

How to cite

  • RIS
  • EndNote
  • Mendeley
  • BibTeX
  • APA
  • MLA
  • HARVARD
  • VANCOUVER

Statistics

  • Article View: 1,260
  • PDF Download: 1,194

APA

Plotnikov, A. V., Arsiry, A. V., & Komleva, T. A. (2012). Piecewise Constant Controlled Linear Fuzzy Systems. International Journal of Industrial Mathematics, 4(2), 77-85.

MLA

A. V. Plotnikov; A. V. Arsiry; T. A. Komleva. "Piecewise Constant Controlled Linear Fuzzy Systems". International Journal of Industrial Mathematics, 4, 2, 2012, 77-85.

HARVARD

Plotnikov, A. V., Arsiry, A. V., Komleva, T. A. (2012). 'Piecewise Constant Controlled Linear Fuzzy Systems', International Journal of Industrial Mathematics, 4(2), pp. 77-85.

VANCOUVER

Plotnikov, A. V., Arsiry, A. V., Komleva, T. A. Piecewise Constant Controlled Linear Fuzzy Systems. International Journal of Industrial Mathematics, 2012; 4(2): 77-85.

Explore Journal

  • Home
  • About Journal
  • Editorial Board
  • Submit Manuscript
  • Contact Us
  • Glossary
  • Sitemap

Latest News

Newsletter Subscription

Subscribe to the journal newsletter and receive the latest news and updates

  • © Journal Management System. Powered by Sinaweb